# SDR DALA2023101108346

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 4,680 hours, 529 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L DOOR BOTTLE LOW. CORRECTIVE ACTION: FOUND DIAPHRAGM CRACKED. REMOVED AND REPLACED DIAPHRAGM.
